# SDR SWAA2021111133929

- Difficulty date: October 27, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737*
- Aircraft serial: 35123
- Aircraft time: 45,415 hours, 22,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FWD SEAT TRACKS ARE OUT OF LIMITS. ; / [01] REMOVED AND REPLACED CAPTAINS FWD (2EACH) SEAT TRACKS IAW AMM 25-11-11.; [02] REMOVED AND REPLACED CAPTAINS AFT (2EACH) SEAT TRACKS IAW AMM 25-11-11.
